# SDR P5CA9800304

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Sponged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FIXED FAIRING MARKED AREA FOUND SPONGED.  NR 2 FIXED FAIRING FIBERGLASS REPAIRED AS PER SRM 51-40-15.
